If you need an accessible version of this item please contact JSTOR User Support

Sojourn Times and the Overtaking Condition in Jacksonian Networks

J. Walrand and P. Varaiya
Advances in Applied Probability
Vol. 12, No. 4 (Dec., 1980), pp. 1000-1018
DOI: 10.2307/1426753
Stable URL: http://www.jstor.org/stable/1426753
Page Count: 19
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Sojourn Times and the Overtaking Condition in Jacksonian Networks
Preview not available

Abstract

Consider an open multiclass Jacksonian network in equilibrium and a path such that a customer travelling along it cannot be overtaken directly by a subsequent arrival or by the effects of subsequent arrivals. Then the sojourn times of this customer in the nodes constituting the path are all mutually independent and so the total sojourn time is easily calculated. Two examples are given to suggest that the non-overtaking condition may be necessary to ensure independence when there is a single customer class.

Page Thumbnails

  • Thumbnail: Page 
1000
    1000
  • Thumbnail: Page 
1001
    1001
  • Thumbnail: Page 
1002
    1002
  • Thumbnail: Page 
1003
    1003
  • Thumbnail: Page 
1004
    1004
  • Thumbnail: Page 
1005
    1005
  • Thumbnail: Page 
1006
    1006
  • Thumbnail: Page 
1007
    1007
  • Thumbnail: Page 
1008
    1008
  • Thumbnail: Page 
1009
    1009
  • Thumbnail: Page 
1010
    1010
  • Thumbnail: Page 
1011
    1011
  • Thumbnail: Page 
1012
    1012
  • Thumbnail: Page 
1013
    1013
  • Thumbnail: Page 
1014
    1014
  • Thumbnail: Page 
1015
    1015
  • Thumbnail: Page 
1016
    1016
  • Thumbnail: Page 
1017
    1017
  • Thumbnail: Page 
1018
    1018